Sciact
  • EN
  • RU

Stable Numerical Solution to the Cauchy Problem for Multi-Dimensional Nonlinear Elliptic Equations via Artificial Neural Networks Научная публикация

Журнал Computational Mathematics and Mathematical Physics
ISSN: 0965-5425 , E-ISSN: 1555-6662
Вых. Данные Год: 2026, Том: 66, Номер: 7, Страницы: 1397–1421 Страниц : 25 DOI: 10.1134/S0965542526700727
Ключевые слова Cauchy problem, multi-dimensional nonlinear elliptic equation, ill-posed problems, regularization, L-curve method, artificial neural networks
Авторы Hào Dinh Nho 1 , Shishlenin Maxim 2,3 , Van Cong B. 4
Организации
1 Hanoi Institute of Mathematics, VAST, Hanoi, Vietnam
2 Sobolev Institute of Mathematics
3 Institute of Computational Mathematics and Mathematical Geophysics
4 Department of Mathematics and Statistics, University of North Carolina at Charlotte, Charlotte, NC, 28223 USA

Информация о финансировании (1)

1 Российский научный фонд 24-41-04004

Реферат: The Cauchy problem for multi-dimensional nonlinear elliptic equations is reformulated as a least squares problem and then stabilized by Tikhonov regularization method. The last is solved in the framework of artificial neural networks, while the regularization parameter is chosen by the discrepancy principle or the L-curve method. Numerical simulations show that the approach is efficient for this severely ill-posed, multi-dimensional and nonlinear problem.
Библиографическая ссылка: Hào D.N. , Shishlenin M. , Van C.B.
Stable Numerical Solution to the Cauchy Problem for Multi-Dimensional Nonlinear Elliptic Equations via Artificial Neural Networks
Computational Mathematics and Mathematical Physics. 2026. V.66. N7. P.1397–1421. DOI: 10.1134/S0965542526700727 WOS Scopus OpenAlex
Даты:
Поступила в редакцию: 10 сент. 2025 г.
Принята к публикации: 10 апр. 2026 г.
Опубликована в печати: 27 авг. 2026 г.
Опубликована online: 27 авг. 2026 г.
Идентификаторы БД:
≡ Web of science: WOS:001862007100009
≡ Scopus: 2-s2.0-105048646548
≡ OpenAlex: W7204435815
Альметрики: